# SDR SWAA095877

- Difficulty date: September 12, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N682SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23496
- Aircraft time: 74,726 hours, 56,030 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6529818
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND LT BACKUP INTERCOSTAL CRACKED AT BS 333.  REPAIRED INTERCOSTAL PER SWA EA.
